# SDR CALA2019062201027

- Difficulty date: June 20, 2019
- Submitted: June 22, 2019
- Operation: Air carrier
- Aircraft: N34131
- Make and model: Boeing 757224
- Aircraft serial: 28971
- Aircraft time: 84,849 hours, 18,044 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 19256690002
- Condition: Detached
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD SLIDE PACK FELL OUT WHEN L1 DOOR WAS OPENED UP. DOOR WAS DISARMED REMOVED AND REPLACED L1 DOOR SLIDE AS PER 25-66-01-404-044. OPS CHKS GOOD FOR GIRT BAR ENGAGEMENT.
